many many thanks, and few questions about Natpro

by renata
(croatia)

Hello,
I've been searching for solution to my biggest problem of all - depression. (I am 51) The second important thing is that I "felt" into the menopause in very early age. At about 41 I lost my period. (My mother was 39). It was very stressful time for me; I've been working abroad and didn't have time for myself. Also, in my family it is "normal" to lose period in 35, 39, and I took it as if it had to be this way.
I was always depressed, afraid of living, and I never got a lot of helps from the doctors: They told me to have regular sex life, to not to think too much and... Nothing.
To make it shorter: I started to sleep very bad, I was sweating a lot on the face, my hair was completely wet in the morning, I lost zest for life, having long "persuasions" with myself that I have to get out of the bed. Sometimes it was almost impossible to me.
My dog helps me a lot.
I apology for the long story in bad English, but:
I am using Natpro for 5 days. I am NOT sweating at night, even during the day I DON'T feel any more like I have a fever.
I am depressed. I am taking flax oil, Omega3, B complex vitamin, selenium (I read that it doesn't exist anymore in the Earth, so as we need it we have to take it in tabs).
What about D vitamin (which is not vitamin and if we don't use it correctly - it is worthless).
I am taking sedatives, painkiller (I have headaches for 20 years, but nobody every found the cause), and about two months I am taking SAMe.
I am confused about the quantity of the Natpeo cream. Mailgrams, milliliters, tea spoon, I never know how to measure it (I know at least three size of so-called tea spoon.
You are asking what kind of the tube type we prefer. I prefer the tube which would have precisely drawn the line for a certain amount.
I am concerned when reading that women are losing hair, gain weight, having skin problem...etc.
I am grateful for my head is not wet as I was in the shower not in bed. But I still don't sleep well, without wake ups, and still dreaming awful.
What is actually the dosage of 200 mg. Is it the amount of the cream I use when using cream for face?
May I use body lotion when using Natpro? (I like smelling good, and fragrances are my obsession :)
Too long story? I have many more questions, but I think that I already misused your patience and time.
Thank you,
I wish you wonderful New Year,
R.B.

Comments for many many thanks, and few questions about Natpro

Click here to add your own comments

Dec 22, 2011
many many thanks, and few questions about Natpro
by: Wray

Hi Renata You haven't misused my patience, I empathise with you, having been through a similar experience. Many people find measuring the cream confusing. I prefer to use the metric system, so always refer to milligrams of progesterone and millilitres of cream. One ml of Natpro contains 33.3mg progesterone. We do have a table at the bottom of our page on How to use progesterone cream. A standard metric teaspoon is 5ml, this would give you about 170mg/day progesterone. It's best to divide the amount you use into a least two times, as progesterone begins dropping after about 13hrs. I'm amazed you've responded so quickly to the progesterone, but please be aware that Oestrogen Dominance can occur out of the blue. It's very disconcerting if it does, please increase the amount of progesterone. Do not decrease it as many do, although this helps, it's only because progesterone is no longer stimulating oestrogen. The women who complain about progesterone have all been told to use far too little, ie 20mg/day. This will stimulate oestrogen and continue doing so unless the progesterone is increased. It's very difficult to have a tube or pump which dispenses a measured amount. We have men using 10mg/day progesterone, they will only need 1/3ml Natpro, other men use 100mg/day, which requires 3ml of cream, some men and women use 400mg/day which needs 12ml of cream. And we have a few women who use 1000mg/day progesterone, which uses up 1/2 the entire tube in one day! Of course you can use body lotion when using Natpro, it won't clash. But please make sure they are as natural as you can find, so many contain toxic substances, many of which are oestrogenic. It seems you've always needed progesterone, maybe your corpus luteum was making insufficient to counter the oestrogen. A defective luteal phase is quite often found, see here, here, here, here, here, here and here. Continued below.

Dec 23, 2011
spotting while using Natpro
by: marcia R

Hi im 51 years old and have been using Natpro for about 3 mos. my symptoms were many. weight gain irratibility quick to tears. fatigue, and yet not sleeping well. my periods have been very erratic for years and practically non existant for the last one or two. here is where my concern lies. I have a lot of spotting. and it will last for a week or ten days then when it finally stops then it'll start again 3 days later. I use about a teaspoon of Natpro a day,divided in half. Do i need more or less? Thank you. I look forward to your response

Dec 28, 2011
spotting while using Natpro
by: Wray

Hi Marcia You are obviously at the tail end of Peri-menopause when cycles do become erratic. But the spotting can be stopped with a higher amount. You are currently using about 170mg/day progesterone, please increase to at least 250mg/day. I don't think you'll need more, but it's difficult to say. It's evident from your symptoms that you had excess oestrogen, and still do. MMP's are enzymes that break down protein. They play a role in the breakdown of endometrial tissues at the end of the menstrual cycle, see here If they are over active, as would be the case with excess oestrogen in the body, as oestrogen stimulates their production, the result is a pathological reaction. A high level of MMP's can lead to inflammation, spotting and/or excessive bleeding in the uterus. If a low level of progesterone is present, and a high level of oestrogen, the lining will continue to grow. With a high level of MMP's the lining will also continue to break down. Progesterone suppresses both MMP's, see here, and oestrogen. I've found 400mg/day is needed to stop heavy bleeding, but you say you have spotting. This is why I suggest the 250mg/day, I don't think you'll have to go as high as the 400mg. But please experiment with the amount, once you've got the spotting under control, you can reduce the progesterone very slowly. By no more than 16mg/day, which is 1/2ml of cream. This will ensure the spotting doesn't return. I do hope the progesterone has helped a bit with your other symptoms. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone Therapy Home.


Search over 7,500 pages on this site...